The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 21, Issue 1, 2005
Metadata
 

The Cauchy problem for viscous shallow water equations
Weike Wang and Chao-Jiang Xu
pp. 1–24
Abstract | Full-Text PDF (219 KB) | Metadata

Codimension one symplectic foliations
Omegar Calvo-Andrade, Vicente Muñoz and Francisco Presas
pp. 25–46
Abstract | Full-Text PDF (222 KB) | Metadata

Minimal Slant Submanifolds of the smallest dimension in $S$-manifolds
Alfonso Carriazo, Luis M. Fernández and María Belén Hans-Uber
pp. 47–66
Abstract | Full-Text PDF (166 KB) | Metadata

Weighted Sobolev-Lieb-Thirring inequalities
Kazuya Tachizawa
pp. 67–85
Abstract | Full-Text PDF (174 KB) | Metadata

Clifford and Harmonic Analysis on Cylinders and Tori
Rolf Sören Kraußhar and John Ryan
pp. 87–110
Abstract | Full-Text PDF (218 KB) | Metadata

Resolution of a family of Galois embedding problems with cyclic kernel
Montserrat Vela
pp. 111–132
Abstract | Full-Text PDF (209 KB) | Metadata

A multiple set version of the $3k-3$ Theorem
Yahya ould Hamidoune and Alain Plagne
pp. 133–161
Abstract | Full-Text PDF (208 KB) | Metadata

A note on the existence of $H$-bubbles via perturbation methods
Veronica Felli
pp. 163–178
Abstract | Full-Text PDF (169 KB) | Metadata

Équation anisotrope de Navier-Stokes dans des espaces critiques
Marius Paicu
pp. 179–235
Abstract | Full-Text PDF (419 KB) | Metadata

A quantitative version of Krein’s Theorem
M. Fabian, P. Hájek, Vicente Montesinos and V. Zizler
pp. 237–248
Abstract | Full-Text PDF (139 KB) | Metadata

Quasinormal Families of Meromorphic Functions
Xuecheng Pang, Shahar Nevo and Lawrence Zalcman
pp. 249–262
Abstract | Full-Text PDF (155 KB) | Metadata

Taille des valeurs de fonctions $L$ de carrés symétriques au bord de la bande critique
Emmanuel Royer and Jie Wu
pp. 263–312
Abstract | Full-Text PDF (402 KB) | Metadata

Interpolation and extrapolation of smooth functions by linear operators
Charles Fefferman
pp. 313–348
Abstract | Full-Text PDF (284 KB) | Metadata